# SDR 2001FA0000219

- Difficulty date: June 21, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Aircraft: N70CL
- Make and model: Beech 95-B55
- Aircraft serial: TC2263
- Engine: Cont IO470*
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: 12NB108
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR ANNUAL, CRITERION AND FREQUENCY FOR WING BOLT INSPECTION.  RECEIVED NEW HARDWARE.  SENT OUT HARDWARE FOR MAGNETIC PARTICLE PROCESS PER MM.  NDT PERSONAL INFORMED OF CONDITION OF NEW NUTS, STATING ROUGH INSIDE SURFACE AND LINEAR INDICATION ON INSIDE APPEARING AS CRACK INDICATIONS.  BOTH NUTS WERE RED TAGGED AND BOTH PARTS RETURNED WITH 8130S FOR FURTHER INSPECTION.
